# SDR CALA2022060101416

- Difficulty date: June 1, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N12004
- Make and model: Boeing 787-10
- Aircraft serial: 60139
- Aircraft time: 13,432 hours, 1,917 cycles
- System (JASC): 3400 · Navigation System
- Part: Sensor
- Part number: NA
- Condition: Missing
- Location: Left Aoa Sensor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REF LOG PAGE 8709185, FOR MISSING PART OF THE AOA SENSOR, PER GMM 02-30-95. REF LP NO. 8707360, REPLACED LEFT AOA SENSOR, GND CHK OK PER DMC-B787-A-34-12-02-00A-720A-A.
